Exact finite dimensional filters for certain exponential functionals of Gaussian state space processes

TitleExact finite dimensional filters for certain exponential functionals of Gaussian state space processes
Publication TypeConference Paper
Year of Publication1997
AuthorsKrishnamurthy, V., and R. J. Elliott
Conference NameDecision and Control, 1997., Proceedings of the 36th IEEE Conference on
Pagination1651 -1656 vol.2
Date Publisheddec.
Keywordsautoregressive processes, continuous-time linear Gaussian process, doubly-stochastic autoregressive processes, exact finite dimensional filters, exponential functionals, filtering theory, Gaussian processes, Gaussian state space processes, nonlinear Benes systems, state reconstruction, state-space methods
Abstract

In this paper, we derive finite dimensional filters for certain exponential functionals of the state of a continuous-time linear Gaussian process. Apart from being of mathematical interest, these new filters have applications in the state reconstruction of doubly-stochastic autoregressive processes. We also derive similar filters for exponential functionals of the state of nonlinear Benes systems

URLhttp://dx.doi.org/10.1109/CDC.1997.657751
DOI10.1109/CDC.1997.657751

a place of mind, The University of British Columbia

Electrical and Computer Engineering
2332 Main Mall
Vancouver, BC Canada V6T 1Z4
Tel +1.604.822.2872
Fax +1.604.822.5949
Email:

Emergency Procedures | Accessibility | Contact UBC | © Copyright 2021 The University of British Columbia